Tensor products and γ 0 -nuclear spaces in p-adic analysis
Annales mathématiques Blaise Pascal, Tome 2 (1995) no. 1, p. 155-168
@article{AMBP_1995__2_1_155_0,
     author = {Katsaras, A.K.},
     title = {Tensor products and $\gamma \_0$-nuclear spaces in $p$-adic analysis},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     pages = {155-168},
     zbl = {0836.46074},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1995__2_1_155_0}
}
Katsaras, A.K. Tensor products and $\gamma _0$-nuclear spaces in $p$-adic analysis. Annales mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 155-168. http://www.numdam.org/item/AMBP_1995__2_1_155_0/

[1] N. De Grande-De Kimpeand S. Navarro, Non-Archimedean nuclearity and spaces of continuous functions, Indag.Math. N.S, 2 (1991),201-206. | MR 1123361 | Zbl 0746.54004

[2] A.K. Katsaras,Non-Archimedean Köthe sequence spaces, Boll. U.M.I., 5-B(7) (1991), 703-725. | MR 1127019 | Zbl 0779.46053

[3] A.K. Katsaras,On non-Archimedean sequence spaces, Bull. Inst. Math. Acad. Sinica, 18 (1990), 113-126. | MR 1071228 | Zbl 0723.46050

[4] A.K. Katsaras,Non-Archimedean A-nuclear spaces, Proc. of the Laredo Conf. on p-adic Functional Analysis, Lecture Notes in Pure and Appl. Math. 137 (1992), 101-119 | MR 1152572 | Zbl 0773.46038

[5] A.K. Katsaras,Non-Archimedean Λ0-compactoid sets and Λ0-nuclear operators, Boll. U.M.I., (7) 7-B (1993), 691-718. | MR 1244414 | Zbl 0856.47046

[6] A.K. Katsaras and C. Perez-Garcia, Λ0-compactoid sets and Λ0-compactoid operators versus compactoid sets and compact operators, Boll. U.M.I. (7) 8-B (1994), 371-389. | MR 1278341 | Zbl 0878.47048

[7] A.K. Katsaras and C. Perez-Garcia, Λ0-nuclear operators and Λ0-nuclear spaces in p-adic Analisis (preprint).

[8] C. Perez-Garcia and W.H. Schikhof,Tensor product and p-adic vector valued continuous functions (preprint). | MR 1459196

[9] W.H. Schikhof, Locally convex topologies over non-spherically complete fields I-II, Bull. Soc. Math. Belg. Ser. B, 38 (1986), 187-224. | MR 871313 | Zbl 0615.46071

[10] A.C.M. Van Rooij, Non-Archimedean Functional Analysis, Marcel Dekker, New York, 1978. | MR 512894 | Zbl 0396.46061